MathSciNet Relay Station
MathSciNet bibliographic data
MR796252 (86j:14005) 14C99 (14E35 14J30)
Benveniste, X. Sur le cone des $1$-cycles effectifs en dimension $3$. (French) [On the cone of effective $1$-cycles in dimension $3$] Math. Ann. 272 (1985), no. 2, 257–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement